Ibuprofen and Codeine 200mg/12.8mg Tablets Pack of 32

Ibuprofen and Codeine 200mg/12.8mg Tablets Pack of 32

£4.99

  • In line with the revised GPhC guidelines we must limit the quantity of opioid containing painkillers we sell to; one box, per household, per month.
  • This product is limited to 1 per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Generic Brand
Code: 1159359
Weight: 50g (includes packaging)

Description

Ibuprofen and Codeine Tablets are for the short-term treatment of acute moderate pain such as headaches, rheumatic and muscular pain, backache, migraine, period pain, dental pain and neuralgia that is not relieved by aspirin, ibuprofen or paracetamol alone.

Directions

Swallow each tablet with water.

Children aged 12 years to 18 years: One or two tablets every 6 hours, if you need to. Don’t take more than 6 tablets in 24 hours.

Adults over 18 years: One or two tablets every 4 to 6 hours, if you need to. Don’t take more than 6 tablets in 24 hours. Do not take more often than every 4 hours.

Take the lowest amount for the shortest possible time to relieve your symptoms.

Do not take for more than 3 days. If you need to use this medicine for more than 3 days you must speak to your doctor or pharmacist for advice.

Do not give to children under 12 years, due to the risk of severe breathing problems.

Do not take more than the amount recommended above.

If you forget to take the tablets, take them as soon as you remember. Do not make up for the missed tablets by taking more than 2 tablets at a time.

If your symptoms worsen at any time, or do not go away within 3 days, you must speak to your doctor or pharmacist.

Warnings

Do not take:

  • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
  • If you know that you metabolise very rapidly codeine into morphine
  • If you have a stomach ulcer, perforation or bleeding, or have had one twice or more in the past
  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine (you may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in your stools or passed black tarry stools)
  • If you are allergic to ibuprofen, codeine, or any other ingredients of the product, aspirin or other non-steroidal anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
  • If you are taking aspirin with a daily dose above 75 mg, or other non-steroidal anti-inflammatory medicines
  • If you have severe heart, kidney or liver failure
  • If you have difficulty breathing or breathing problems
  • If you have constipation on a regular basis or are continually constipated
  • If you are pregnant, and in the last 3 months of pregnancy
  • If you are breastfeeding (see “Other important information”)

Talk to your pharmacist or doctor:

  • If you have asthma, a history of asthma or other allergic disease, bowel problems or Crohn’s disease
  • If you have other kidney, heart or liver problems (see “Do not take”)
  • If you have a connective tissue disorder such as SLE (Systemic Lupus Erythematosus)
  • If you have low blood pressure or an underactive thyroid
  • If you have a head injury or a condition where there is raised pressure in the head
  • If you are taking monoamine oxidase inhibitors (MAOIs for depression), or have taken them in the last 14 days
  • If you are elderly – you may get more side effects (see back of leaflet)
  • If you are taking any other painkillers or receiving regular treatment from your doctor
  • If you have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack “TIA”)
  • If you have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker
  • If you are pregnant, and in the first 6 months of pregnancy
Ingredients

Each film-coated tablet contains Codeine Phosphate Hemihydrate 12.8 mg, Ibuprofen 200 mg, which are the active ingredients.

As well as the active ingredients, the film-coated tablets also contain microcrystalline cellulose, sodium starch glycolate, pregelatinised maize starch, hypromellose. The tablet coating contains hypromellose, titanium dioxide (E171), talc.

You may also like